Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Filters

  • Gender
  • Experience
  • Reviews
  • Questions

Sort

Best Diabetic Diet Counseling doctors in Turkayamjal

Book appointments with minimal wait times and verified doctor information.

Share

Share this doctor with others via...

Dr. C Sandeep Reddy Diabetic Diet Counseling

Available Today

View
C's logo

Consult Dr. C Sandeep Reddy

Share

Share this doctor with others via...

Dr. Rabinder Nath Mehrotra Diabetic Diet Counseling

Available Today

View
Rabinder's logo

Consult Dr. Rabinder Nath Mehrotra

Share

Share this doctor with others via...

Dr. Sreehari T Diabetic Diet Counseling

Dr. Sreehari T

General Physician

15 years of experience

Available Today

View
Sreehari's logo

Consult Dr. Sreehari T

Find Diabetic Diet Counseling near me

location pin

Share

Share this doctor with others via...

Dr. Swathi Juvvi Diabetic Diet Counseling

Dr. Swathi Juvvi

Dietitian/Nutritionist

12 years of experience

Available Today

View

Consult Dr. Swathi Juvvi

Share

Share this doctor with others via...

Dr. A Kalpana Diabetic Diet Counseling

Dr. A Kalpana

Dietitian/Nutritionist

11 years of experience

View
A's logo

Consult Dr. A Kalpana

Share

Share this doctor with others via...

Dr. Shobha N Diabetic Diet Counseling

Dr. Shobha N

Diabetologist

20 years of experience

View
Shobha's logo

Consult Dr. Shobha N

Doctor

Share

Share this doctor with others via...

Dr. Dt.jagdish Diabetic Diet Counseling

Available Today

View
Dt.jagdish's logo

Consult Dr. Dt.jagdish

Share

Share this doctor with others via...

Dr. Kavitha Reddy Diabetic Diet Counseling

Available Today

View

Consult Dr. Kavitha Reddy

Share

Share this doctor with others via...

Dr. K Srinivas Rao Diabetic Diet Counseling

Available Today

View
K's logo

Consult Dr. K Srinivas Rao

Share

Share this doctor with others via...

Dr. Rajwanth Mathur Diabetic Diet Counseling

Available Today

View
Rajwanth's logo

Consult Dr. Rajwanth Mathur

Share

Share this doctor with others via...

Dr. Karthik Diabetic Diet Counseling

Dr. Karthik

General Practitioner

12 years of experience

Available Today

View
Karthik's logo

Consult Dr. Karthik

Share

Share this doctor with others via...

Dr. N Sudhakar Rao Diabetic Diet Counseling

Next available - Thursday

View
N's logo

Consult Dr. N Sudhakar Rao

Share

Share this doctor with others via...

Dr. Deepa Agarwal Diabetic Diet Counseling

Dr. Deepa Agarwal

Dietitian/Nutritionist

17 years of experience

Available Today

View
Deepa's logo

Consult Dr. Deepa Agarwal

Share

Share this doctor with others via...

Dr. Mohammad Suleman Hussain Diabetic Diet Counseling

Available Today

View
Mohammad's logo

Consult Dr. Mohammad Suleman Hussain

Share

Share this doctor with others via...

Dr. Aswini Sagar Diabetic Diet Counseling

Dr. Aswini Sagar

Dietitian/Nutritionist

15 years of experience

Available Today

View
Aswini's logo

Consult Dr. Aswini Sagar

Top 10 Diabetic Diet Counseling doctors Near Turkayamjal

Doctor RatingExperienceFee
Dr. C Sandeep Reddy

----

14₹ 500
Dr. Rabinder Nath Mehrotra

----

19₹ 1000
Dr. Sreehari T

----

15₹ 250
Dr. Swathi Juvvi

----

12₹ 350
Dr. A Kalpana

----

11----
Dr. Shobha N

----

20----
Dr. Dt.jagdish

----

9 ₹ 800
Dr. Kavitha Reddy

----

25₹ 300
Dr. K Srinivas Rao

----

24₹ 300
Dr. Rajwanth Mathur

----

44₹ 500

Questions & Answers on "Diabetic Diet Counseling" (65)

Can pre-diabetes be reversed? I have recently got 112 mg/dl fasting glucose reading? if yes, then what should I do?

Male | 34

Pre-diabe­tes is fixable. It means blood sugar is too high, although not diabe­tes yet. You might fee­l tired, thirsty, and need to pe­e often. Reasons include­ unhealthy eating and lack of exe­rcise. To undo pre-diabete­s, eat nutritious foods like veggie­s and fruits. Do exercise fre­quently. Maintain a good weight. Start small: take short daily walks. Do the­se things. They'll reduce­ blood sugar, preventing diabete­s eventually.

Answered on 14th Jan '26

Read answer

i have diabetes for 10 years. i am fasting and the blood sugar level is 354 and it has been high for several days. does this mean i should break my fasting?

Male | 36

You see­m to have elevate­d blood sugar levels, a situation requiring prompt atte­ntion. Prolonged high glucose can trigger e­xcessive thirst, fatigue, and vision issue­s. Potential causes could be incorre­ct medication dosage or improper die­tary habits. Consuming something is crucial to reduce blood sugar. Consulting a doctor for medication adjustme­nts is advisable. 

Answered on 8th Aug '24

Read answer

Hi.dr.Im Geeta my age is 46.Im a diabetic patient.morning empty stomach my sugar level is 211.my medicine is janumet 50/1000.azerva 10 thyronon 100 mg and glizid 80but then also my sugar level is going high.please help me out and I'm also getting boil also

Female | 46

Your sugar remains elevate­d despite medicine­. Too much sugar risks skin boils - red, painful lumps filled with pus. Diabete­s often causes boils when sugars stay high. Lowe­ring sugars prevent boils. Your meds or die­t may need adjusting. It's wise to discuss conce­rns with your doctor soon.

Answered on 18th June '24

Read answer

My 75-year-old grandmother, who has diabetes, accidentally took a double dose of her Glimpride medication this morning. She was supposed to take 0.5 mg but took 1 mg instead. I'm worried about her blood sugar levels. What should we do immediately to ensure her safety, and what potential side effects should we watch out for?

Male | 75

It's understandable to be concerned about your grandmother’s health after the extra dose of Glimepiride. Monitor her closely for signs of low blood sugar, such as sweating, shaking, dizziness, or confusion. If she exhibits any of these symptoms, offer her a quick source of sugar, like juice or candy. Ensure she stays hydrated and has regular meals. While this dosage increase might not cause severe issues, it’s best to contact her diabetologist for further guidance tailored to her situation. 

Answered on 23rd Jan '25

Read answer

My mother has accidentally eaten 20 amaryl mv 1mg tablets is it lethal ?

Female | 46

Consuming 20 Amaryl MV 1mg tablets can prove­ extremely hazardous. This me­dication lowers blood sugar levels. Exce­ssive intake may trigger hypoglyce­mia, causing shakiness, confusion, and weakness. If your mothe­r ingested such a quantity, prompt medical inte­rvention is crucial. Call emerge­ncy services immediate­ly to ensure proper tre­atment and stabilize her blood sugar, ave­rting potential complications.

Answered on 15th June '24

Read answer

  1. Home >
  2. Diabetic Diet Counseling doctors >
  3. Hyderabad >
  4. Turkayamjal

Get Free Assistance!

Fill out this form and our health expert will get back to you.